Bulletin of the Belgian Mathematical Society - Simon Stevin

Recognizing {$\scr Q\sb {p,0}$} functions per Dirichlet space structure

K. J. Wirths and J. Xiao

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 8, Number 1 (2001), 47-59.

Dates
First available in Project Euclid: 10 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1102714026

Digital Object Identifier
doi:10.36045/bbms/1102714026

Mathematical Reviews number (MathSciNet)
MR1817529

Zentralblatt MATH identifier
0989.30024

Subjects
Primary: 46E10: Topological linear spaces of continuous, differentiable or analytic functions
Secondary: 30D45: Bloch functions, normal functions, normal families 30D55 47B33: Composition operators

Keywords
{$\scr Q\sb {p,0}$} Möbius invariance polynomial density extreme points composition semigroups

Citation

Wirths, K. J.; Xiao, J. Recognizing {$\scr Q\sb {p,0}$} functions per Dirichlet space structure. Bull. Belg. Math. Soc. Simon Stevin 8 (2001), no. 1, 47--59. doi:10.36045/bbms/1102714026. https://projecteuclid.org/euclid.bbms/1102714026


Export citation